# SDR YENA2022031600233

- Difficulty date: March 1, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 01302
- Aircraft time: 78,867 hours, 29,242 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (EA A22-132-01) WINGS / RH WING / TOP SKIN PANEL 2 / TE OVERHANG LOWER SURFACE
AT RIBS 10-11 / CORROSION - PERMANENT REPAIR (CLASSIFIED AS A MAJOR REPAIR)
